# SDR DALA2023071005514

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2849189) DURING ROUTINE MAINTENANCE, DENT AND BEND DAMAGE WAS FOUND ON THE BS 500K FRAME (PN 143A1200-204) AND DOUBLER (143A1203 192), BETWEEN S-22R AND S-25R. DAMAGE REPAIRED PER ERA 609626-14.
